RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dinaburg, Efim Isaakovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 12

Number of views:
This page:509
Abstract pages:6236
Full texts:2136
References:685

http://www.mathnet.ru/eng/person17297
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218629

Publications in Math-Net.Ru
2012
1. M. D. Arnold, E. I. Dinaburg, G. B. Dobrushina, S. A. Pirogov, A. N. Rybko, “On products of skew rotations”, Mosc. Math. J., 12:4 (2012),  705–717  mathnet  mathscinet  isi
2004
2. Yu. Yu. Bakhtin, E. I. Dinaburg, Ya. G. Sinai, “On solutions with infinite energy and enstrophy of the Navier–Stokes system”, Uspekhi Mat. Nauk, 59:6(360) (2004),  55–72  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:6 (2004), 1061–1078  isi  scopus
3. M. D. Arnold, Yu. Yu. Bakhtin, E. I. Dinaburg, “Regularity of solutions of the Navier–Stokes system on the plane”, Uspekhi Mat. Nauk, 59:3(357) (2004),  157–158  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 59:3 (2004), 560–561  isi  scopus
2003
4. E. I. Dinaburg, Ya. G. Sinai, “Existence and Uniqueness of Solutions of a Quasilinear Approximation for the Three-Dimensional Navier–Stokes System”, Probl. Peredachi Inf., 39:1 (2003),  53–57  mathnet  mathscinet  zmath; Problems Inform. Transmission, 39:1 (2003), 47–50
2001
5. E. I. Dinaburg, Ya. G. Sinai, “A quasilinear approximation for the three-dimensional Navier–Stokes system”, Mosc. Math. J., 1:3 (2001),  381–388  mathnet  mathscinet  zmath  isi
1997
6. E. I. Dinaburg, “Some questions of the spectral theory of discrete operators with quasiperiodic coefficients”, Uspekhi Mat. Nauk, 52:3(315) (1997),  3–52  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:3 (1997), 451–499  isi  scopus
1990
7. E. I. Dinaburg, Ya. G. Sinai, “Statistics of solutions of the integral equation $ax-by=\pm1$”, Funktsional. Anal. i Prilozhen., 24:3 (1990),  1–8  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:3 (1990), 165–171  isi
1989
8. E. I. Dinaburg, “Stark effect for a difference Schrödinger operator”, TMF, 78:1 (1989),  70–80  mathnet  mathscinet; Theoret. and Math. Phys., 78:1 (1989), 50–57  isi
1975
9. E. I. Dinaburg, Ya. G. Sinai, “The one-dimensional Schrödinger equation with a quasiperiodic potential”, Funktsional. Anal. i Prilozhen., 9:4 (1975),  8–21  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:4 (1975), 279–289
1971
10. E. I. Dinaburg, “On the relations among various entropy characteristics of dynamical systems”, Izv. Akad. Nauk SSSR Ser. Mat., 35:2 (1971),  324–366  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:2 (1971), 337–378
1970
11. E. I. Dinaburg, “A correlation between topological entropy and metric entropy”, Dokl. Akad. Nauk SSSR, 190:1 (1970),  19–22  mathnet  mathscinet  zmath
1968
12. E. I. Dinaburg, “An example of the computation of topological entropy”, Uspekhi Mat. Nauk, 23:4(142) (1968),  249–250  mathnet  mathscinet  zmath

1996
13. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 51:4(310) (1996),  179–191  mathnet  mathscinet; Russian Math. Surveys, 51:4 (1996), 765–778  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019